# SDR DL733982638

- Difficulty date: December 28, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N304WA
- Make and model: Boeing 737347
- Aircraft serial: 23345
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Leaking
- Location: Left
- Stage of operation: TO
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIR TURNBACK DUE TO ELECTRICAL SMELL IN CABIN.  MTC TROUBLESHOT AND FOUND THE LEFT PACK WAS OVERHEATING.  ITEM THEN FWD TO MCO.  FOUND HYDRAULIC LINE LEAK.  TIGHTENED NUT AND CLEANED AREA.
